Join the 9 million people who found a smarter way to get Expert help

Recent Tetralogy of Fallot questions

I went to my cardiologist because I was having slight pain

I went to my cardiologist because I was having slight pain in upper quadrant of my chest right quadrant he said it was not my heart but I still feel it from time to time I feel faint and every time that I move my heart racesJA: Have you ever dealt with this before? Are you having any shortness of breath?Customer: I have felt that pain before but not this level of faintness or tirednessJA: Anything else in your medical history you think the doctor should know?Customer: I am a type 2 diabetic and I have hypertension

Read more

Dr. Phil, MD

Internal Medicine Physician

Doctoral Degree

44,482 satisfied customers
Blood pressure is 146/106 pulse108. Normal 138/92 pulse

Blood pressure is 146/106 pulse108. Normal 138/92 pulse 72..yesterday. I have COPd and a bout with Epstein Barr, pulse rate is eradicate at times. No head ache, no arm pain, slight discomfort in chest. Any suggestions.

Read more

Dr. Saleem

Consultant Cardiologist

Doctoral Degree

656 satisfied customers
I have had a sinus infection and heartburn due to the

I have had a sinus infection and heartburn due to the antibiotics which I stopped due to anxiety attack. I tried to get rid of the sinus infection with manuka honey and led to more heartburn. I was told to take 2x omeprazole for a week and then cut it back. I switched to nexium but got muscle cramps a few hours after taking that so back on omeprazole, I now have upper stomach flutters, and my heart goes up, off balance and anxiety problems with raised heart-rate up to 110 at times and nausea after eating. Could this be related to the omeprazole?

Read more

Dr. Phil, MD

Internal Medicine Physician

Doctoral Degree

44,482 satisfied customers
D. Love: Doctor, I'm a 64-year-old male in good health and

For Dr. D. Love: Doctor, I'm a 64-year-old male in good health and taking no medication except a 2mg dosage of Coversyl for occasionally elevated systolic blood pressure and small levels of protein in the urine.I may be travelling in remote areas at a time when I may also be changing BP medications from one family to another (and possibly back again) because of possible side effects. The medications that could possibly be involved (and they'd all be in their minimal dosages which would correspond in strength to my current 2mg dose of Coversyl) are the current Coversyl plus Losartan, Avapro and Valsartan.1. You had mentioned yesterday that it would be quite fine for me to begin taking 25mg Losartan the day after I stopped my 2mg regimen of Coversyl. Does the same theory apply for all of the above-mentioned medications in relation to all of the others...that is, would it also be fine for me to begin a regimen (with a correspondingly small dose) of ANY of the other medications mentioned above the day after stopping any of the other meds on that list?2. Pharmacists have told me that there is no "rebound" effect likely if I happened to find myself without my 2mg Coversyl medication and couldn't replace it for a week or so. Do you feel that such a "rebound" effect (i.e., higher-than-baseline readings due to the cessation of the medication) is equally unlikely with all of the other medications mentioned above if I found myself without any of them for a week or so?3. Am I correct that the proper dosage of Avapro (or its generic Irbesartan) which would correspond to my 2mg of Coversyl is 75mg? And that the the proper dosage of Diovan (or its generic Valsartan) which would correspond to 2mg of Coversyl is 80 mg?Thank you very much.

Read more

DrDLove

Doctoral Degree

15,958 satisfied customers
In my medical records are doctors notes about my high blood

in my medical records are doctors notes about my high blood pressure.. I have been taking high blood pressure pills but they have not been doing anything as for as keeping my blood pressure down consistently. I would like to know what is in my doctors notes that make other doctors not want to treat me for high blood pressure. I am currently taking clonidine 0.1 mg per day and Nifedical XL 30 mg twice a day

Read more

Dr. David

Radiation Oncology Attending Director

Post-Doctoral Degree

52,342 satisfied customers
Father in law got a CT scan of chest and report came back.

Father in law got a CT scan of chest and report came back.report showed mild cardiomegaly; 2 pulmonary nodules measuring up to 5mm and a 4.4 mm left renal stone. He has high blood pressure and taking meds for that.The PCP called the nodules cysts.anything to worry about?

Read more

DoctorAnil

M.B.B.S

7,328 satisfied customers
I would like to show you two ECG's and ask your help in

I would like to show you two ECG's and ask your help in understanding the difference. One was done 10/16 by my cardiologist. The other was done last night at an urgent care, because of symptoms of days of minor chest pain, sweating and very low BP drops. (76/42 and 83/50 at Urgent Care). The Oct ECG is my baseline. I have an EF of 49, up from 18 percent after a surgery in 2015 and stable heart failure. One doctor told me the recent ECG looked better than the older one, another said the q waves represented "unwanted changes." So, I am confused.

Read more

Dr. Phil, MD

Internal Medicine Physician

Doctoral Degree

44,482 satisfied customers
I am 47 years old I have two heart stents high blood

Hi I am 47 years old I have two heart stents high blood pressure and bad cholesterol I have been having heart palpitations quite a bit I have blockage in subclavable is that why I have numbness is my are and tingling. And when I lay on my shoulder it makes it feel so tired

Read more

Dr. Phil, MD

Internal Medicine Physician

Doctoral Degree

44,482 satisfied customers
I have a day of PVC and PACs. I have been to several

Hello,I have a day of PVC and PACs. I have been to several cardiologist over the years and this was all they were able to find. Recently, they seem like they are increasing. I will get runs where I will get a Skip Beat every fifth or sixth beat and that goes on for a few minutes and then they slow down. Is there anything that could be done to eliminate them or make them better? I'm a 32 year old female and this has been going on for maybe 10 years. Within the last couple years I had one episode where I felt a constant butterfly sensation in my chest that lasted for about 45 seconds to a minute. During that time I was incredibly dizzy and thought I was going to pass out. That was the only time that I've had a symptom other than the skipping of the beat. Is there anything that can be done about this?

Read more

Dr. Phil, MD

Internal Medicine Physician

Doctoral Degree

44,482 satisfied customers
View more cardiology questions
In The News